# SDR CA140318003

- Difficulty date: February 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech B200C
- Aircraft time: 25,372 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 1158200065
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH THE LANDING GEAR WAS SELECTED DOWN THERE WAS NO MOVEMENT OF THE MLG, NO IN TRANSIT LIGHT AND THE CREW RECEIVED A MASTER CAUTION INDICATION. THE CREW PERFORMED AN OVERSHOOT AND CARRIED OUT A MLG MANUAL EXTENSION AND RECEIVED 3 GREEN DOWN AND LOCKED. THE ACFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE MLG MOTOR 60 AMP BREAKER TRIPPED, THE MLG RETRACTION MOTOR AND GEARBOX WERE REPLACED.
